Quantum anomalies and cocycles on gauge groups

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    R. Stora, "Algebraic structure and topological origin of anomalies," Preprint LAPP-TH-94 (1983).

  2. 2.

    B. Zumino, "Chiral anomalies and differential geometry," Preprint LBL-16747, UCB-83110, Berkeley (1983).

  3. 3.

    L. D. Faddeev, Operator Anomaly for the Gauss Law [in Russian], Preprint LOMI P-5-84, Leningrad, LOMI (1984).

    Google Scholar 

  4. 4.

    L. D. Faddeev and S. L. Shatashvili, "Algebraic and Hamiltonian methods in the theory of non-Abelian anomalies," Teor. Mat. Fiz.,60, No. 2, 206–217 (1984).

    Google Scholar 

  5. 5.

    I. M. Gel'fand, "Cohomology of infinite Lie algebras. Some topics in integral geometry," in: Proc. Congr. Int. Math., Nice (1970).

  6. 6.

    A. M. Gabriélov, I. M. Gel'fand, and M. V. Losik, "Combinatorial computation of characteristic classes," I, Funkts. Anal. Prilozhen.,9, No. 2, 12–28 (1975); II, Funkts. Anal. Prilozhen.,9, No. 3, 5–26 (1975).

    Google Scholar 

  7. 7.

    S. P. Novikov, "The Hamiltonian formalism and a multivalued analog of Morse theory," Usp. Mat. Nauk,37, No. 5, 3–49 (1982).

    Google Scholar 

  8. 8.

    E. Witten, "Non-Abelian bosonization in two dimensions," Commun. Math. Phys.,92, 455–472 (1984).

    Google Scholar 

  9. 9.

    R. Bott, "Lectures on characteristic classes and foliations," in: Lecture Notes in Math.,279, Springer-Verlag, Berlin (1972), pp. 1–74.

    Google Scholar 

  10. 10.

    S. S. Chern and J. Simons, "Characteristic forms and geometric invariants," Ann. Math.,99, 48–69 (1974).

    Google Scholar 

  11. 11.

    G. Hochschild and G. D. Mostow, "Cohomology of groups III," J. Math.,6, 367–401 (1962).

    Google Scholar 

Download references

Authors

Additional information

V. A. Steklov Mathematics Institute, Leningrad Branch, Academy of Sciences of the USSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 18, No. 4, pp. 64–72, October–December, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Reiman, A.G., Semenov-Tyan-Shanskii, M.A. & Faddeev, L.D. Quantum anomalies and cocycles on gauge groups. Funct Anal Its Appl 18, 319–326 (1984). https://doi.org/10.1007/BF01083693

Download citation

Keywords

  • Functional Analysis
  • Gauge Group
  • Quantum Anomaly